Cookies?
Library Header Image
LSE Research Online LSE Library Services

A general scoring rule

Gaertner, Wulf and Xu, Yongsheng (2012) A general scoring rule. Mathematical Social Sciences, 63 (3). pp. 193-196. ISSN 0165-4896

Full text not available from this repository.
Identification Number: 10.1016/j.mathsocsci.2012.01.006

Abstract

This paper studies a ranking rule of the following type axiomatically: each voter places k candidates into n categories with ranks from n to 1 attached to these categories, the candidate(s) with the highest aggregate score is (are) the winner(s). We show that it is characterized by a monotonicity condition and a multi-stage cancellation property

Item Type: Article
Official URL: http://www.journals.elsevier.com/mathematical-soci...
Additional Information: © 2012 Elsevier B.V.
Divisions: Philosophy, Logic and Scientific Method
Subjects: Q Science > QA Mathematics
Sets: Departments > Philosophy, Logic and Scientific Method
Date Deposited: 21 Nov 2013 11:57
Last Modified: 30 Jan 2019 18:58
URI: http://eprints.lse.ac.uk/id/eprint/54509

Actions (login required)

View Item View Item